# SDR DALA2023091107420

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 73,908 hours, 28,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 L CTR ENTRY DOOR EICAS MSG INFLIGHT F/A HEARD CLICKING NOISE IN DOOR HANDLE WAS UP - AFTER PUSHING HANDLE DOWN MSG WENT OUT - AT GATE - F/A OPENED DOOR W/ SLIGHT MECHANICAL RESISTANCE. CORRECTIVE ACTION: EMOVED DEBRIS FROM DOOR SILL AREA - 2L DOOR ARMS AND DISARMS NORMAL. DOOR CLOSING HANDLE OPS NORMAL TO FULL CLOSED POSITION. (4470840)
